Accessibility Tools

Skip to main content

A.N. – Arizona

Tagged with: 

Describe the symptoms and the timeline of the reaction.

"9/13/21

I’m still suffering from debilitating side effects almost two months after Pfizer vaccine. I’m a healthy 37 y.o. woman with no pre-existing conditions and I do not take any medications long term except for occasional Tylenol or Motrin.

I’ve received 1st dose of the vaccine on July 23rd, 2021. I had mild diarrhea for about 4 days about a week after the vaccine. I also had some strange tingling in my feet about two weeks after the vaccine shot. All this went away.

However, the most awful side effect that wouldn’t leave me alone is extreme dizziness that interferes with my daily activities and life in general. The onset was 10 days after the shot. First week was so bad, I couldn’t stand on my feet firmly and had to take week off work. Second week started getting better and went away by the end of it. I felt normal for a week but the all the dizziness came back with vengeance. I felt near faint and this time dizziness was accompanied by low blood pressure. I had to fight through the days at work because I couldn’t afford taking any more PTO. As I am writing this, I’m on my day 17 of my second bout of dizziness and it’s not letting up. Every morning I wake and feel like crying as soon as I go into upright position. As of now, I’ve had 31 days of dizziness and I’m still struggling. I also have minor ear ache and I’ve never ever had problems with my ears in my entire life. I’m really worried about some sort of permanent damage and that this is the life I have to endure from now on. I definitely regret taking this vaccine and did not receive the second shot. I’m afraid it will finish me.

I hope our voices will be heard. There are far too many reports of this side effects and no body seems to believe all these people that this was cause by the vaccine.

-A.N. - Arizona"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.